# SDR FDEA201010214128

- Difficulty date: October 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 119N000444
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT ZONE 600 RT WING TIP STATIC DISCHARGER NEAR THE POSITION LIGHT IS   LOOSEN.  RT WING TIP SKIN PANEL REPAIRED IAW EA F-5720-142321 WING SECONDARY   STRUCTURE MISDRILLED HOLES C/T RT WING TIP - MID SEC SKIN PANEL FOR DISCHARGER   BASE INSTALLATION.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
